Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: inderal LA ed_uk

Posted by yxibow on May 22, 2006, at 23:00:38

In reply to Re: inderal LA yxibow, posted by ed_uk on May 22, 2006, at 13:48:48

> Hi J
>
> It doesn't make me depressed as such. It does cause terrible fatigue though, and dry eyes.
>
> Ed

It can be tiring, depending on the dose... that's something generally acclimated to if used for masked relief of anxiety symptoms; it after all does cause a drop in blood pressure, which is "tiring". Dry eyes is probably among the myriad of typical side effects.

 

Thread

 

Post a new follow-up

Your message only Include above post


[647165]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:643811
URL: http://www.dr-bob.org/babble/20060520/msgs/647165.html